# SDR CA051212001

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: D1822A
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

AT FL230, ALL THE TUBES EICAS AND PFD'S WENT BLANK THEN FLASHED ON AND OFF. NEXT AC BUS1 CAUTION MESSAGE. LEFT AUTO TRANSFER FAIL AND GENERATOR 1 OFF CAUTION.  COCKPIT HAD ELECTRICAL OVERHEATING SMELL.  NO SMOKE VISIBLE IN COCKPIT OR CABIN.  COMPLETED THE QRH FOR PREVIOUS MESSAGES ALSO STAB TRIM AND MACH TRIM CAUTION MESSAGES APPEARED AND CLEARED BY FOLLOWING QRH.  EFIS COMP MON WITH IAS YELLOW ON AIRSPEED.  AUTOPILOT NOSE UP TRIM CAUTION AND WOULD NOT CLEAR PER QRH.
